Advanced search

Distance transitive generalized quadrangles of prime order.

(2000) GEOMETRIAE DEDICATA. 83(1-3). p.207-210
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Maldeghem, Hendrik. 2000. “Distance Transitive Generalized Quadrangles of Prime Order.” Geometriae Dedicata 83 (1-3): 207–210.
APA
Van Maldeghem, H. (2000). Distance transitive generalized quadrangles of prime order. GEOMETRIAE DEDICATA, 83(1-3), 207–210.
Vancouver
1.
Van Maldeghem H. Distance transitive generalized quadrangles of prime order. GEOMETRIAE DEDICATA. 2000;83(1-3):207–10.
MLA
Van Maldeghem, Hendrik. “Distance Transitive Generalized Quadrangles of Prime Order.” GEOMETRIAE DEDICATA 83.1-3 (2000): 207–210. Print.
@article{123600,
  author       = {Van Maldeghem, Hendrik},
  issn         = {0046-5755},
  journal      = {GEOMETRIAE DEDICATA},
  language     = {eng},
  number       = {1-3},
  pages        = {207--210},
  title        = {Distance transitive generalized quadrangles of prime order.},
  volume       = {83},
  year         = {2000},
}

Web of Science
Times cited: